Arising Nausea Accompanied By Palpitations After Consumption Of The Drug Metronidazole?

Illustration of Arising Nausea Accompanied By Palpitations After Consumption Of The Drug Metronidazole?
Illustration: Arising Nausea Accompanied By Palpitations After Consumption Of The Drug Metronidazole? img.etimg.com

I (22 years old, not yet married) experienced vaginal discharge and was given a 500 mg metronidazole drug by SPOG doctor as much as 15. I have consumed 8 grains and have nausea accompanied by palpitations. I can’t go to the doctor anymore because of my work schedule. If my body causes a reaction like I mentioned above, do I still have to take this medicine despite nausea and palpitations?

1 Answer:

Hello Deputri, thank you for asking at HealthReplies.com.


Nausea is indeed often caused by drugs that are included in the class of antibiotic drugs. Nausea itself is generally not dangerous and is included in the mild side effects, so that if this complaint arises, generally the drug can still be continued but is helped by changes in the way the drug is consumed after eating or together with mealtime.


For side effects such as palpitations, this drug is very rarely caused by this drug, so you should check with your doctor who previously gave the drug to consult further whether your medication can be continued or not because it requires a clear examination to decide whether oabt can be stopped or not and what medication should be given if the first drug is stopped.


In the meantime, keep taking the drug by taking it after eating or while eating, if the complaint is still felt or the complaint is getting more severe, stop using the drug and immediately check it back to the doctor who gave you the drug to determine your further therapy.


I hope this helps.

: by

Related Question

How Long Can You Get Pregnant After 3 Months Of Injection Injections?

How Long Can You Get Pregnant After 3 Months Of Injection Injections?

(1 year ago)

I used a 3-month injection plan and in January I already had an injection schedule. But I don’t do the KB injection anymore because I want to release the KB to have children....

How To Increase Hemoglobin And The Rules For Taking Blood Boosting Drugs?

How To Increase Hemoglobin And The Rules For Taking Blood Boosting Drugs?

(1 year ago)

Hello, I am a 14th female student, at that time there was a hb check and my hb was low (7,4gr / dl), indeed before I often felt dizzy, then I took blood-boosting medication 1×...

Causes And Ways To Deal With Migraines That Never Heal Despite Taking Medication?

Causes And Ways To Deal With Migraines That Never Heal Despite Taking Medication?

(1 year ago)

Good afternoon … permission to ask … I’m Jane, 37 years old … It’s been more than 3 days I have a half head / migraine headache on the left side until...

Leave a Reply

Your email address will not be published. Required fields are marked *